# SDR 20001227SH017

- Difficulty date: December 11, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N687MA
- Make and model: Casa C212CC
- Aircraft serial: 174
- Engine: Garrtt TPE33110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ICT - IAW FAR 135.415(6).  ACFT CASA C212CC, SN 174, N687MA, OPER MURRAY AVIATION INC., DATE OF OCCUR 12-11-00, FORMALLY REPORTING  SHUT DOWN OF NR 2 ENG, FEATHERING ENG.  ACFT RETURNED ICT.  TELECONF PILOT, MECH REVEALED CONDITIONS OF 5 DEGREES FAHRENHEIT WITH A 4 HR SOAK TIME FOLLOWED BY A DEICING OPER APPROX 10 MINUTES HOLDOVER FOR REPOSITIONING TO ACTIVE RUNWAY.  TAKEOFF NORMAL TO V1, PILOT NOTICED REDUCTION OF POWER OF NR 1 ENG, CONTINUED TAKEOFF DURING WHICH TIME ENG NTS''D TO 20 PERCENT.  ENG FEATHERED, RETURNED TO AIRPORT, LANDING UNEVENTFUL.  SUSPECT CAUSE, WATER INGESTION THRU FUEL, SNOW INGEST THRU INTAKE.  POST-INSP REVEALED NO DISPCREPANCIES, ACFT RETURNED TO SERVICE.  (X)
